gastroenterologist-icon

Severe abdomen pain

I am digosed with H Pylori infection and on Sompraz HP from last 1 week. It is 14 days course by the doctor. But facing continues severe abdomen pain since start of course. Is the right and only treatment of said infection. Doctor told me its the high doze so i may face some symptoms like pain. Is it ok?
views-icons 48 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Severe abdomen pain

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Hello there...i understand your concern...try eating several small meals instead of three large ones whenever you can...Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid stress,consider calming activities, such as meditation, yoga etc...sleep with head raised position and have dinner at least 2 hours before sleep..do regular exercises...take medications as prescribed.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there.

I can understand your concern. 
What you have been given is exactly right.
Its the only option for you to continue medications as suggested by the doctor.
After the whole course, consult him again. If required, he will prescribe you some tests and based on the reports of those tests, further course of action can be decided.
Best regards.
Dr. Anil kumar jain. 
Bangalore

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Gyaneshwar Ghaziabad | General Physician
Answered
Follow your physician's advise. He is right.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO